# SDR DHLA2008745664

- Difficulty date: September 9, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 294.5 BETWEEN S-24L AND S-27L FRAME ANGLE WITH CORROSION.  REPAIRED FRAME ANGLE SECTION AT BS 294.5 BETWEEN S-26L AND S-27L IAW B727 SRM 51-40-4 FIG 1.
